Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 7, 2019, 10:34 PM CDT for Jefferson County, Wisconsin. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2019, 10:34 PM CDT (03:34 UTC)
- Expired
- Aug 7, 2019, 11:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 25 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 10:39 PM CDT | HAIL 0.7 | Johnson Creek, WI | EST WIND GUST OF 45 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
066 WUUS53 KMKX 080334 SVRMKX WIC055-080415- /O.NEW.KMKX.SV.W.0049.190808T0334Z-190808T0415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Milwaukee/Sullivan WI 1034 PM CDT Wed Aug 7 2019 The National Weather Service in Milwaukee/Sullivan has issued a * Severe Thunderstorm Warning for... Central Jefferson County in southeastern Wisconsin... * Until 1115 PM CDT. * At 1033 PM CDT, a severe thunderstorm was located over Lake Mills, moving southeast at 65 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Fort Atkinson, Jefferson, Lake Mills, Johnson Creek, Palmyra, Lake Koshkonong, Lake Ripley, Rome, Milford, Hebron, Busseyville and Helenville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4308 8898 4318 8876 4286 8855 4286 8899 TIME...MOT...LOC 0333Z 300DEG 56KT 4308 8886 HAIL...<.75IN WIND...60MPH $$ MBK
3 follow-up statements
975 WWUS53 KMKX 080346 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 1046 PM CDT Wed Aug 7 2019 WIC055-080415- /O.CON.KMKX.SV.W.0049.000000T0000Z-190808T0415Z/ Jefferson WI- 1046 PM CDT Wed Aug 7 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR CENTRAL JEFFERSON COUNTY... At 1045 PM CDT, a severe thunderstorm was located near Jefferson, moving southeast at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fort Atkinson, Jefferson, Lake Mills, Johnson Creek, Palmyra, Lake Koshkonong, Rome, Hebron and Helenville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4304 8897 4314 8873 4286 8855 4290 8896 TIME...MOT...LOC 0345Z 311DEG 43KT 4298 8874 HAIL...<.75IN WIND...60MPH $$ MBK
803 WWUS53 KMKX 080400 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 1100 PM CDT Wed Aug 7 2019 WIC055-080415- /O.CON.KMKX.SV.W.0049.000000T0000Z-190808T0415Z/ Jefferson WI- 1100 PM CDT Wed Aug 7 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR SOUTHERN JEFFERSON COUNTY... At 1059 PM CDT, a severe thunderstorm was located near Whitewater, moving southeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fort Atkinson, Palmyra, Lake Koshkonong, Rome and Hebron. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 4297 8897 4298 8864 4286 8855 4290 8896 TIME...MOT...LOC 0359Z 323DEG 37KT 4286 8868 HAIL...<.75IN WIND...60MPH $$ MBK
992
WWUS53 KMKX 080406
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1106 PM CDT Wed Aug 7 2019
WIC055-080416-
/O.EXP.KMKX.SV.W.0049.000000T0000Z-190808T0415Z/
Jefferson WI-
1106 PM CDT Wed Aug 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY WILL
EXPIRE AT 1115 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4297 8897 4298 8864 4286 8855 4290 8896
TIME...MOT...LOC 0406Z 302DEG 49KT 4283 8864
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:32 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 7, 9:32 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 932 PM CDT Wed Aug 7 2019 .UPDATE... Broken line of strong to severe storms continues to move southeast through the northern parts of the area. Airmass ahead of it remains unstable, though mid level lapse rates are getting poorer and loss of daytime heating will build cap. Storms are getting more outflow dominant as well, which should gradually weaken updrafts of current convection. Think that overall trend towards weakening storms will occur over the next hour or two, with the storms themselves still moving southeast through most of southeast and parts of south central Wisconsin. && .MARINE... Showers and thunderstorms will accompany the cold front that is moving southeast through the region late this evening into the overnight hours. It will affect mainly the central and southern portions of the lake. Strong to severe storms with damaging winds and large hail are possible in these areas. Winds will shift to the northwest behind the front overnight, with moderate northwest winds into Thursday and perhaps Friday. High pressure will then bring lighter winds for Friday night into Saturday. && .PREV DISCUSSION... (Issued 644 PM CDT Wed Aug 7 2019) UPDATE... Strong to severe convection continues over central Wisconsin, closest to the advancing surface cold front and best combination of mean layer CAPE and effective shear exist. This activity is shown, in general, by the last few runs of the HRRR to slide east southeast and clip the far northern and northeastern parts of the area this evening. Not sure how far south any showers and storms will get, as daytime heating will be lost and may limit areal coverage and updraft strength. Mid level lapse rates are also modest at best. At this time, think any strong or marginally severe storms would occur over the far northern and northeastern parts of the area this evening. Damaging wind gusts and perhaps some large hail may occur. Things should dry out by midnight, with the front pushing southeast through the area. AVIATION(00Z TAFS)... Cold front will move southeast through the area this evening into the overnight hours. Scattered showers and storms may affect terminals from middle to late evening, though the best chances will be north of there. Kept vicinity thunder in TAFs for now, with some uncertainty with how far these storms may reach toward the terminals. Gusty winds and hail may occur with the strongest storms, with brief MVFR/IFR category conditions possible. Winds will shift to the northwest behind the cold front later tonight, lingering into Thursday. VFR conditions are expected during this period, with some diurnal cumulus possible Thursday afternoon. PREV DISCUSSION... (Issued 310 PM CDT Wed Aug 7 2019) SHORT TERM... This Afternoon through Thursday...Forecast Confidence is Medium to High... We are still expecting strong to severe storms to impact central and southern Wisconsin this afternoon into the early overnight hours. The best combination of lift, instability, and shear will exist across northern Wisconsin as an upper low tracks through the Upper Great Lakes. However, surface convergence, and WAA ahead this feature has allowed a few showers and storms to form. These are forming in an environment with MLCAPE of 1,500-2,000 J/kg and with no CAP storms should be able to rapidly develop. The only issue is that deep layer shear is only 20kts and storm organization will likely be lacking. Expect pulse type storms to continue to develop this afternoon and evening, then as a cold front begins to drop south storms should begin to merge into linear segments along the front. Damaging winds, hail, and brief heavy downpours are possible with any storms. Once we lose daytime heating instability is expected to diminish quickly tonight and storms should take on a weakening trend as the move through southern Wisconsin. The previous (00z) CAMs seem to have a better handle on current trends and likely overall evolution of the storms this evening. So, have trended the forecast towards these solutions with all activity ending shortly before midnight tonight. Slight breezes behind the frontal passage tonight will help to keep things mixed and temps end up similar to this mornings values. Drier air arrives for Thursday and with slight breezes think temps will be able to get into the upper 70s but it's going to feel noticeably different with lower humidity. A few of the CAMs are trying to generate some QPF along the frontal boundary to our south with maybe a storm moving through northern IL on Thursday but think this is overdone. LONG TERM... Thursday night through Friday night...Forecast confidence is high: High pressure will bring quiet weather to end the work week. Skies will be mostly clear with near normal temperatures. Saturday through Wednesday...Forecast confidence is medium: There is a small chance for storms at times over the weekend into early next week. This is in response to a couple shortwaves moving through the area. Though model agreement is decent with the large scale pattern, the exact timing of the better forcing and resultant precip chances is less clear. Overall, it looks like Saturday night into Sunday and Monday night into Tuesday have the best chance to see some storms, though plenty of time for this to change given the uncertainty. Temps should remain near normal through this period. AVIATION(21Z TAFS)... VFR conditions are forecast into the evening hours. Then as a cold front approaches from the north, SHRA/TSRA along this boundary could lower cigs briefly to MVFR/IFR. We are expecting a decreasing trend in TSRA as they move S/SE through the area. After 06z tonight cigs return to VFR as winds shift to the NW. MARINE... Gusty southwesterly winds will continue into the evening hours across the lake with waves up to 3 feet over northern Lake Michigan. A cold front will drop from northwest to southeast this evening shifting winds to the NW. Showers and storms are possible along the front with wind gusts to 40 knots and large hail possible with any storm. Stronger winds are possible for much of Thursday before starting to subside on Friday as high pressure builds over the area. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Wood Tonight/Thursday and Aviation/Marine...Stumpf Thursday Night through Wednesday...DDV
Hazardous weather outlook, Aug 7, 3:20 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 320 PM CDT Wed Aug 7 2019 WIZ046-047-051-052-056>060-062>072-082030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 320 PM CDT Wed Aug 7 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are likely north of Milwaukee and Madison from late afternoon into this evening, with a chance of thunderstorms elsewhere over southern Wisconsin. A couple storms may be strong to severe between about 5 PM and 11 PM, with strong winds and large hail the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is a small chance of thunderstorms at times Saturday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening. LMZ643>646-082030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 320 PM CDT Wed Aug 7 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are likely north of Port Washington late this afternoon and evening, with a chance of storms to the south. A storm or two may bring gusty winds and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is a small chance of thunderstorms at times Saturday through Tuesday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-082030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 320 PM CDT Wed Aug 7 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are likely over mainly the north half of Lake Michigan late this afternoon and evening, with a chance of storms south. Gusty winds and hail may occur, with the best chance across the north half of the lake. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is a small chance of thunderstorms at times Saturday through Tuesday. DDV www.weather.gov/mkx
In the hours before
Local storm report, Aug 7, 9:21 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 1 ESE SHEBOYGAN 43.75N 87.69W
08/07/2019 M50 MPH LMZ643 WI C-MAN STATION
&&Special weather statement, Aug 7, 9:53 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Wed Aug 7 2019
WIZ057-058-063-064-080345-
Dodge-Columbia-Jefferson-Dane-
953 PM CDT Wed Aug 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
COLUMBIA...DANE...JEFFERSON AND SOUTHWESTERN DODGE COUNTIES...
At 952 PM CDT, radar indicated a line of strong thunderstorms
located along a line extending from near Columbus to near Mazomanie.
Movement was southeast at 40 mph.
Winds of 40 to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Watertown, Middleton, Stoughton,
Waunakee, Verona, Oregon, Jefferson, McFarland, Monona, Windsor, Lake
Mills, Columbus, Prairie Du Sac, Marshall, Sauk City, Waterloo and
Lake Wisconsin.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4324 8980 4327 8972 4331 8972 4345 8905
4314 8854 4302 8854 4285 8947 4286 8955
TIME...MOT...LOC 0252Z 319DEG 35KT 4335 8897 4320 8973
MBKLocal storm report, Aug 7, 10:01 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG RIPON 43.85N 88.84W
08/07/2019 FOND DU LAC WI PUBLIC
MULTIPLE TREES AND POWER LINES REPORTED DOWN
ACROSS TOWN...TIME EST FROM RADAR.
&&Special weather statement, Aug 7, 10:01 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1001 PM CDT Wed Aug 7 2019
WIZ057>060-063>066-080345-
Dodge-Columbia-Waukesha-Milwaukee-Ozaukee-Washington-Jefferson-Dane-
1001 PM CDT Wed Aug 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OZAUKEE...
MILWAUKEE...SOUTHEASTERN COLUMBIA...WAUKESHA...SOUTHERN WASHINGTON...
NORTHEASTERN JEFFERSON AND SOUTHERN DODGE COUNTIES...
At 1000 PM CDT, radar indicated a line of strong thunderstorms
located from 7 miles northeast of Bayside to near Columbus. Movement
was southeast at 45 mph.
Wind gusts of 40 to 50 mph are possible with these storms.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, West Bend, Watertown, Mequon, Cudahy,
Hartford, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Grafton,
Cedarburg and Port Washington.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4296 8851 4339 8922 4340 8786 4337 8788
4324 8791 4318 8788 4312 8790 4307 8787
4305 8789 4302 8790 4299 8788 4298 8785
4295 8785
TIME...MOT...LOC 0300Z 300DEG 39KT 4326 8778 4328 8904
MBKLocal storm report, Aug 7, 10:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST SHEBOYGAN FALLS 43.73N 87.82W
08/07/2019 E50 MPH SHEBOYGAN WI PUBLIC
2 MILES SE OF KSBM...NO HAIL.
&&Local storm report, Aug 7, 10:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HEAVY RAIN TAYCHEEDAH 43.81N 88.39W
08/07/2019 M1.73 INCH FOND DU LAC WI CO-OP OBSERVER
MAJORITY OF TOTAL FELL WITHIN 2 HOURS.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:20 PM CDT | Special Weather Statement | MKX | Fond du Lac | 55 min |
| Aug 7, 7:33 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 42 min |
| Aug 7, 7:53 PM CDT | Special Weather Statement | MKX | Marquette | 37 min |
| Aug 7, 8:08 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Sheboygan | 52 min |
| Aug 7, 8:18 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 42 min |
| Aug 7, 8:33 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 27 min |
| Aug 7, 8:50 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 25 min |
| Aug 7, 8:54 PM CDT | Special Marine Warning | MKX | 81 min | |
| Aug 7, 8:55 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Sauk | 35 min |
| Aug 7, 9:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 42 min |
| Aug 7, 9:53 PM CDT | Special Weather Statement | MKX | Dane, Jefferson | 52 min |
| Aug 7, 10:01 PM CDT | Special Weather Statement | MKX | Washington, Waukesha | 44 min |
| Aug 7, 10:23 PM CDT | Special Marine Warning | MKX | 97 min | |
| Aug 7, 10:47 PM CDT | Special Weather Statement | MKX | Jefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more | 73 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.